Ghanaian Police Officer Loses Erection after COVID-19 Vaccine Jab – DKB reveals

DKB, a comedian and former Big Brother Africa housemate, has revealed a gruesome side effect of the Coronavirus vaccine, claiming that a police officer he knows has lost his ability to have erections after receiving it on Saturday.

The Food and Drugs Authority issued a statement on Tuesday, March 16, 2021, stating that it had been discovered that the AstraZeneca COVID-19 vaccines were causing blood clots in the bodies of those who had obtained them in some countries. However, no such incidents have been recorded in Ghana.

Vaccinations made by AstraZeneca have been suspended in 14 countries so far, including 12 European Union member states.

Five other countries have put certain vaccine batches on a blacklist, and a number of governments outside of Europe have avoided using the vaccine. All of these are precautionary steps to ensure that there are no more injuries.

The FDA, on the other hand, claimed in a statement that, based on their results, the vaccine is safe to use because no life-threatening side effects were found during the two-week trial period. They also told the public that there was no reason to worry and that they should instead put their trust in the vaccine.

Recommended Stories:
1 of 3

DKB, on the other hand, had a differing opinion,

“A police officer I know has lost his erection since he took it on Saturday,”

He tweeted

See tweet below;

Source: unitedshowbiz.com.gh


Leave a comment
error: